JournalsaihpcVol. 24, No. 3pp. 491–505

Regularity criteria for the generalized viscous MHD equations

  • Yong Zhou

    Department of Mathematics, East China Normal University, Shanghai 200062, China
Regularity criteria for the generalized viscous MHD equations cover
Download PDF

Abstract

In this paper, we consider regularity criteria for solutions to the 3D generalized MHD equations with fractional dissipative term (Δ)αu−(−\mathrm{\Delta })^{\alpha }u for the velocity field and (Δ)βb−(−\mathrm{\Delta })^{\beta }b for the magnetic field. For the case α=β\alpha = \beta , it is proved that if the velocity field belongs to Lp,qL^{p,q} with 2α/p+3/q2α12\alpha / p + 3/ q⩽2\alpha −1 or the gradient of velocity field belongs to Lp,qL^{p,q} with 2α/p+3/q3α12\alpha / p + 3/ q⩽3\alpha −1 on [0,T][0,T], then the solution remains smooth on [0,T][0,T]. The significance is that there is no restriction on the magnetic field. Moreover, the norms \|u\|_{L^{p,q}}\right. and \|\Lambda ^{\alpha }u\|_{L^{p,q}}\right. are scaling dimension zero for 2α/p+3/q=2α12\alpha / p + 3/ q = 2\alpha −1 and 2α/p+3/q=3α12\alpha / p + 3/ q = 3\alpha −1 respectively. For 1βα1⩽\beta ⩽\alpha , we find that the minimum sum of α and β to guarantee the global existence of smooth solutions is 5/2{}^{5}/_{2}. Furthermore, we show that the weak solution actually is strong if the corresponding vorticity field ω=×u\omega = \mathrm{∇} \times u satisfies certain condition in the high vorticity region.

Résumé

Dans ce papier nous considérons des critères de régularité pour les solutions des équations MHD en 3D généralisées avec un terme de dissipation fractionnel (Δ)αu−(−\mathrm{\Delta })^{\alpha }u pour le champ de vitesse et un terme (Δ)βb−(−\mathrm{\Delta })^{\beta }b pour le champ magnétique. Pour le cas α=β\alpha = \beta , il est démontré que si le champ de vitesse est dans Lp,qL^{p,q} avec 2α/p+3/q2α12\alpha / p + 3/ q⩽2\alpha −1 ou le gradient de la vitesse est dans Lp,qL^{p,q} avec 2α/p+3/q3α12\alpha / p + 3/ q⩽3\alpha −1 sur [0,T][0,T], alors la solution reste régulière sur [0,T][0,T]. Il est important de noter qu'il n'y a pas de restriction sur le champ magnétique. En plus, les normes \|u\|_{L^{p,q}}\right. et \|\Lambda ^{\alpha }u\|_{L^{p,q}}\right. ont une dimension sous changement d'échelle égale à zéro pour 2α/p+3/q=2α12\alpha / p + 3/ q = 2\alpha −1 et pour 2α/p+3/q=3α12\alpha / p + 3/ q = 3\alpha −1 respectivement. Pour 1βα1⩽\beta ⩽\alpha , nous trouvons que la somme minimale de α et β qui garantit l'existence globale de solutions régulières est 5/2{}^{5}/_{2}. En plus nous montrons que les solutions faibles sont des solutions fortes si le champ de vorticité correspondant ω=×u\omega = \mathrm{∇} \times u satisfait une certaine condition dans la région de vorticité.

Cite this article

Yong Zhou, Regularity criteria for the generalized viscous MHD equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 3, pp. 491–505

DOI 10.1016/J.ANIHPC.2006.03.014